RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 1, Pages 65–84 (Mi msb3542)  

This article is cited in 5 scientific papers (total in 5 papers)

Semicontinuity of integral functionals and existence theorems on extremal problems

B. T. Polyak


Full text: PDF file (1956 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:1, 59–77

Bibliographic databases:

UDC: 517.43
MSC: 49J22, 49J45, 40C15, 26A15
Received: 28.05.1968

Citation: B. T. Polyak, “Semicontinuity of integral functionals and existence theorems on extremal problems”, Mat. Sb. (N.S.), 78(120):1 (1969), 65–84; Math. USSR-Sb., 7:1 (1969), 59–77

Citation in format AMSBIB
\Bibitem{Pol69}
\by B.~T.~Polyak
\paper Semicontinuity of integral functionals and existence theorems on extremal problems
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 1
\pages 65--84
\mathnet{http://mi.mathnet.ru/msb3542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244826}
\zmath{https://zbmath.org/?q=an:0198.14901|0164.42302}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 1
\pages 59--77
\crossref{https://doi.org/10.1070/SM1969v007n01ABEH001078}


Linking options:
  • http://mi.mathnet.ru/eng/msb3542
  • http://mi.mathnet.ru/eng/msb/v120/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Erik J. Balder, “Necessary and sufficient conditions for L1-strong- weak lower semicontinuity of integral functionals”, Nonlinear Analysis: Theory, Methods & Applications, 11:12 (1987), 1399  crossref
    2. Robert A Becker, John H Boyd, Bom Yong Sung, “Recursive utility and optimal capital accumulation. I. Existence”, Journal of Economic Theory, 47:1 (1989), 76  crossref
    3. Marcus Berliant, Karl Dunz, “Existence of equilibrium with nonconvexities and finitely many agents”, Journal of Mathematical Economics, 24:1 (1995), 83  crossref
    4. M. A. Sychev, “Necessary and sufficient conditions in semicontinuity and convergence theorems with a functional”, Sb. Math., 186:6 (1995), 847–878  mathnet  crossref  mathscinet  zmath  isi
    5. Vasily Yu. Goncharov, “Existence criteria in some extremum problems involving eigenvalues of elliptic operators”, Zhurn. SFU. Ser. Matem. i fiz., 9:1 (2016), 37–47  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:369
    Full text:131
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020